Side Effects When Stopping TB Treatment?

Illustration of Side Effects When Stopping TB Treatment?
Illustration: Side Effects When Stopping TB Treatment? images.slideplayer.com

Good afternoon, I have pulmonary TB sufferer and have finished taking the drug for 2 months red and yellow for 4 months, after that I was asked to give sputum samples for lab sputum test, but I was very difficult to get the sputum sample. Was it okay for me? stop medication? before it was known that it was still positive or not after 6 months of taking the drug? Please enlighten me, because in my place only Mantri handled and was far away to consult a doctor. Thanks.

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Tuberculosis is a disease that can be dangerous if not treated seriously. Although tuberculosis often only attacks the lungs, in reality it can also attack the lymph nodes, bones, intestines, even the brain, which if an infection has occurred and is not handled properly, can end in death. This dangerous condition will be higher risk for children, the elderly, and people with low endurance.

Not only that, the danger from tuberculosis also comes from the ability of bacteria to evolve. They learn from antibiotics that enter our bodies, then become stronger and more resistant, so there is a variant of tuberculosis called MDR, or multi-drug resistance, drug-resistant tuberculosis.

That is why sputum examination and evaluation are important. Because if it turns out the bacteria is still in your body, treatment should not be stopped even though you already feel better. Because the absence of these symptoms could be because the bacteria are only weak, not dead. Over time, they can come back strong, and have evolved so that the drugs currently in circulation are not enough to defeat them. The treatment can be longer, can be 9 months, or even more than a year.

Therefore, we suggest that this condition should not be underestimated. If you find it difficult to expel phlegm, try triggering it by consuming warm water. If it's still difficult, consult a doctor. We understand that you may be constrained by distance, but even this disease is not a simple disease. It can be dangerous if ignored. Now you may not feel anything, but if not treated and evaluated properly, your condition could worsen if the bacteria is still present in your body. You can also infect those closest to you, and the problem will be far worse. Therefore, once again, you should try as much as possible to get treatment from a pulmonary doctor, or at least to the puskesmas that serves TB patients. So, hopefully answering your question.

: by

Related Question

What Is The Solution So That My Child Does Not Have Bloating And Diarrhea?

What Is The Solution So That My Child Does Not Have Bloating And Diarrhea?

(7 months ago)

Want to ask? My son hbis to be hospitalized because of a lung infection nSame doctor was told to change milk to SGM SOYA, because there is an allergy to cow’s milk he said, a... Read more

Outer Part The Ear Hurts Around The Ear Hole But It Only Hurts The Outside?

Outer Part The Ear Hurts Around The Ear Hole But It Only Hurts The Outside?

(8 months ago)

, I want to ask about the outer part of my ear around the ear hole. If it hurts, why does the doctor? nBut, if you just chew it doesn’t hurt. No dizziness. No fever. Fine. It... Read more

Explanation Of The Results Of The Widal Test?

Explanation Of The Results Of The Widal Test?

(11 months ago)

my father has been fever for a week, after checking the results of this widal like this.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *